# SDR SWAA2022030326254

- Difficulty date: February 14, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 41,169 hours, 24,567 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON ACB FLOOR T SPLICE STA 767+6 LBL 9 RBL 12 WL 169 (MARKED) / OUT OF LIMITS - NO SRM LIMITS GIVEN. RECEIVED NEW PART ACB FLOOR T SPLICE STA. 767+6; LBL 9 - RBL 12; WL 169 P.O. # 723471/1 TO BE INSTALLED ON SWA CARD NO: JPANEL-141-CLOSE
